Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Coming off antidepressants - withdrawal symptoms?

(1 Post)
Ceetee23 Thu 03-Nov-16 09:47:07

Hi
I've recently tapered down imipramine (a tricyclic) antidepressant over 2 months. I originally went on for PND. I am all over the pkace having come off completely now and was every time I dropped the dose for a few days.

Feeling nauseous, dizzy, foggy headed, nightmares, random urges to cry, feeling of unease and dread.

I really don't think it's the PND returning as my original issues I had I feel I've resolved so no actual 'reason' for feeling as I do.

Has anyone else experienced withdrawal and what symptoms did you get? Xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now